# SDR P5CA2019030700032

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,068 hours, 3,577 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Vibration Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CLIMB RIGHT ENGINE FAN VIB 4.6, LEFT ENGINE FAN VIB 1.5.( PERFORMED RT ENG INLET AND EXHAUST COND CHK NML, MCD FOR CHIPS INSP COND NML. INSP AVM COMPONENT COND NML, CLEAN FAN ACCELEROMETER CONNECTOR. PFIM PIMU, AVM BITE CHK NIL FAULT IAW FIM 71-05 FT 852. )
